Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Running nose, sneezing, headaches, allergic rhinitis, low BP. High prolactin levels, normal result for brain MRI. Treatment?

I am 30 years old married female. I have 1050 ml or above prolactin level it is not controlled by any med and i have a normal result of MRI brain. i have allergic rhinitis and severe headache problem. my blood pressure remains low to normal but some times i behave like hypertension patient which is amazing for me and others. i have permanent running nose and sneezing and headache problem. I have no children instead of all o.k reports. please suggest me some test or treatment.
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
THE HARMONE REALET PROBLEMS ARE MOSTLY DUE TO MILK AS MILK CONTAIN FEMALE BOVINE HARMONES AND THEY RECT WITH FEMALE HUMAN HARMONES
IF YOU WITHDRAW MILK AND DIARY FROM DIET COMPLETELY YOUR PROLACTIN WILL COME DOWN OR WILL BE CONTROLLED BY MEDICINES AND OTHER SYMPTOMPS WILL BE SLOWLY REMOVED IN 3 WK TO 3 MONTHS
Answered: Wed, 5 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor